ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

A monotonic, dual-based bounding procedure for integer programs

Sankaran, Jayaram K (1995) A monotonic, dual-based bounding procedure for integer programs. In: Computers & Operations Research, 22 (5). pp. 491-501.

[img] PDF
1.pdf - Published Version
Restricted to Registered users only

Download (618kB) | Request a copy
Official URL: http://www.sciencedirect.com/science?_ob=MImg&_ima...


This paper develops a simple, dual-based, and monotonic bounding procedure for solving integer linear programs. Although it is dual-based, it can be usefully applied for integer programs for which the LP relaxation yields good bounds but cannot be solved easily by direct methods. Preliminary results of the application of the procedure on a class of real-world problems are promising.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Elsavier.
Department/Centre: Division of Interdisciplinary Research > Management Studies
Depositing User: NG Nishad
Date Deposited: 01 Apr 2009 06:47
Last Modified: 19 Sep 2010 05:27
URI: http://eprints.iisc.ac.in/id/eprint/19139

Actions (login required)

View Item View Item